MAUDE Adverse Event Report: ARTHREX, INC. BURR, OVAL, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, OVAL, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL
Model Number BURR, OVAL, 8 FLUTE 4.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 11/25/2021, it was reported by an arthrex employee via sems that an ar-8400obe burr created debris while inside the patient, around the acromion area of the scapula.This was discovered during a shoulder arthroscopy on (b)(6) 2021.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Per (b)(4), item ar-8400obe batch 13581969 (1qty.) was discarded by the facility.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of this condition is the excessive force used to pry and/or leverage the device.

Brand Name
BURR, OVAL, 8 FLUTE 4.0MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19446935
Report Number1220246-2024-04695
Device Sequence Number8539878
Product Code GFF
UDI-Device Identifier00888867043602
UDI-Public00888867043602
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberBURR, OVAL, 8 FLUTE 4.0MM X 13CM
Device Catalogue NumberAR-8400OBE
Device Lot Number13581969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown